Skip to Main content Skip to Navigation
Journal articles

Bresse system with infinite memories

Abstract : In this paper, we consider a one-dimensional linear Bresse system with infinite memories acting in the three equations of the system. We establish well-posedness and asymptotic stability results for the system under some conditions imposed into the relaxation functions regardless to the speeds of wave propagations.
Document type :
Journal articles
Complete list of metadata
Contributor : Aissa Guesmia Connect in order to contact the contributor
Submitted on : Wednesday, March 2, 2016 - 5:12:38 PM
Last modification on : Saturday, October 16, 2021 - 11:18:03 AM

Links full text




Aissa Guesmia, Mohammad Kafini. Bresse system with infinite memories . Mathematical Methods in the Applied Sciences, Wiley, 2015, 38 (11), pp.2389-2402. ⟨10.1002/mma.3228⟩. ⟨hal-01281767⟩



Record views